Duke Mathematical Journal

On the mean value of Haar measurable almost periodic functions

Henry W. Davis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 34, Number 2 (1967), 201-214.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077376987

Digital Object Identifier
doi:10.1215/S0012-7094-67-03422-9

Mathematical Reviews number (MathSciNet)
MR0212120

Zentralblatt MATH identifier
0155.18703

Subjects
Primary: 28.75
Secondary: 22.65

Citation

Davis, Henry W. On the mean value of Haar measurable almost periodic functions. Duke Math. J. 34 (1967), no. 2, 201--214. doi:10.1215/S0012-7094-67-03422-9. https://projecteuclid.org/euclid.dmj/1077376987


Export citation